A nonstandard proof of a lemma from constructive measure theory. Ross, D. A. 52(5):494–497, 2006.
A nonstandard proof of a lemma from constructive measure theory [link]Paper  bibtex   
@ARTICLE{Ros06,
  author = {Ross, David A.},
  title = {A nonstandard proof of a lemma from constructive measure theory},
  journal = MLQ,
  year = {2006},
  volume = {52},
  pages = {494--497},
  number = {5},
  file = {Ros06.pdf:Ros06.pdf:PDF;Ros06.pdf:files\\Ros06.pdf:PDF},
  keywords = {bib,con},
  url = {http://dx.doi.org/10.1002/malq.200610008}
}
Downloads: 0